# SDR FDEA202006081149

- Difficulty date: June 8, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 64,210 hours, 16,260 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA320619
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN -  MAIN DECK CARGO COMPARTMENT FLOOR PANEL 231 HF TOP SURFACE DAMAGED AT STATION 595 TO STATION 675 LEFT HAND SIDE. DAMAGED FLOOR PANEL 231 HF AT CABIN STATION 595 - STATION 675 (LT) REMOVED AS PER AMM 53-21-04. FLOOR PANEL 231 HF FABRICATED AS PER DWG SRZ -25-005 REV R. FABRICATED FLOOR PANEL 231 HF INSTALLED AS PER AMM 53-21-04. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
